Doctors Lounge - Pharmacy AnswersBack to Pharmacy Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 9/5/2017.
Forum Name: Pharmacy & Drug Topics
Question: Gynexin Alpha
|godfather - Tue Apr 17, 2007 11:44 pm|
hey hows it going? I have Gynecomastia and I found these pills called Gynexin Alpha I was wondering if I could get any more details about them, like if they work lol. thanks
|godfather - Tue Apr 17, 2007 11:47 pm|
or suggest any other pills or form of treatment
|godfather - Wed Apr 18, 2007 12:00 am|
i don't have it major, just puffyness of the nipples, swellness I guess is how I would describe it.
|John Kenyon, CNA - Sun Jul 20, 2008 10:09 pm|
Swelling of the nipples is probably not due to gynocomastia, but only a doctor could tell for sure. In the meanwhile, consider this:
While Gynexin Alpha has not been evaluated sufficiently (if at all) in any medical studies, the claim is made that it targets the fat cells in breast tissue only, which is very unlikely. I haven't looked into the product's makeup, except to know that it is supposedly an herbal supplement. I can think of very few ingestible materials which have a prediliction for a specific part of the body, with rare exceptions. Most just act on certain parts of the body, and fatty tissue is fatty tissue. There's no way this product could tell the difference between breast fat and, say, stomach or arm fat. The supplement in question contains a thyroid stimulant which would increase (theoretically anyway) one's metabolism, which would actually do exactly what I said above: act on all body fat -- and muscle as well. The supplement contains guggulipids, which are suspected of being able to increase LDL cholesterol, which would be potentially very dangerous to one's heart health. Between the likely stimulant effect and the possible increas in "bad" cholesterol, this stuff probably does not work. It isn't inexpensive, either, except possibly in comparison to breast reduction surgery.
I would suggest seeing a doctor about the problem, and I suspect the first steps would include diet and exercise programs and possibly some hormone therapy to help change the imbalance that causes the problem, if such an imbalance exists in your case.
I'd stay away from the "cheap and easy" route to solving any medical problem. Let your conscience be your guide.
I hope you find a solution to this problem and that you enjoy the best of health.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.